MathSciNet Relay Station
MathSciNet bibliographic data
MR433922 (55 #6892) 65N35
Cerutti, John H.; Parter, Seymour V. Collocation methods for parabolic partial differential equations in one space dimension. Numer. Math. 26 (1976), no. 3, 227–254.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement